# SDR COMA0010106

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,176 hours, 22,095 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE POWER LEVER ADVANCED CAUSING OVER TORQUE AND OVER TEMP.  DOWN LOADED DFDR AND FOUND TORQUE AND TEMP EXCEEDENCE TO BE WITHIN M/M LIMITATIONS.
